RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2011, Volume 90, Issue 2, Pages 316–317 (Mi mz8875)  

Brief Communications

A Remark about Polynomial Approximations Involving the Interpolation of Continuous Functions

A. K. Ramazanov

Kaluga Branch of Bauman Moscow State Technical University

Keywords: polynomial approximation, continuous function, interpolation

DOI: https://doi.org/10.4213/mzm8875

Full text: PDF file (269 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2011, 90:2, 299–300

Bibliographic databases:

Received: 20.05.2010
Revised: 24.03.2011

Citation: A. K. Ramazanov, “A Remark about Polynomial Approximations Involving the Interpolation of Continuous Functions”, Mat. Zametki, 90:2 (2011), 316–317; Math. Notes, 90:2 (2011), 299–300

Citation in format AMSBIB
\Bibitem{Ram11}
\by A.~K.~Ramazanov
\paper A Remark about Polynomial Approximations Involving the Interpolation of Continuous Functions
\jour Mat. Zametki
\yr 2011
\vol 90
\issue 2
\pages 316--317
\mathnet{http://mi.mathnet.ru/mz8875}
\crossref{https://doi.org/10.4213/mzm8875}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2918449}
\transl
\jour Math. Notes
\yr 2011
\vol 90
\issue 2
\pages 299--300
\crossref{https://doi.org/10.1134/S0001434611070327}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000294363500032}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-80052068434}


Linking options:
  • http://mi.mathnet.ru/eng/mz8875
  • https://doi.org/10.4213/mzm8875
  • http://mi.mathnet.ru/eng/mz/v90/i2/p316

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:243
    Full text:72
    References:37
    First page:40

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019